# SDR AALA2020032319006

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 16,654 hours, 2,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ECO N0663 SEATS 3, 4, AND 5 EMERGENCY FLOOR PROXIMITY LIGHTS WOULD NOT WORK IN BOTH AISLES. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE ACCOMPLISHED REPAIRS PER EO 304699.*** (CLOSED)
